HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Horospherical surfaces of curves in hyperbolic space

Files in This Item:
pre516.pdf536.61 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83662

Title: Horospherical surfaces of curves in hyperbolic space
Authors: Izumiya, S. Browse this author
Pei, D-H Browse this author
Sano, T. Browse this author
Keywords: Hyperbolic 3-space
curves
singularities
Issue Date: 1-Jan-2001
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 516
Start Page: 1
End Page: 9
Abstract: We consider the contact between curves and horospheres in Hyperbolic 3-space as an application of singularity theory of functions. We define the osculating horosphere of the curve. We also define the horospherical surface of the curve whose singular points correspond to the locus of polar vectors of osculating horospheres of the curve. One of the main results is to give a generic classification of singularities of horospherical surface of curves.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69266
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University